- -

Bounded point evaluations for cyclic Hilbert space operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Bounded point evaluations for cyclic Hilbert space operators

Show full item record

Bourhim, A. (2003). Bounded point evaluations for cyclic Hilbert space operators. Applied General Topology. 4(2):301-316. doi:10.4995/agt.2003.2035.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82373

Files in this item

Item Metadata

Title: Bounded point evaluations for cyclic Hilbert space operators
Author: Bourhim, A.
Issued date:
Abstract:
[EN] In this talk, to be given at a conference at Seconda Università degli Studi di Napoli in September 2001, we shall describe the set of analytic bounded point evaluations for an arbitrary cyclic bounded linear operator ...[+]
Subjects: Ciclyc operator , Bounded point evalutation , Single-valued extension property , Bishop's property (β)
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2035
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2035
Thanks:
This research is supported in part by the Abdus Salam ICTP, Trieste, Italy.
Type: Artículo

This item appears in the following Collection(s)

Show full item record